# SDR 2010FA0000330

- Difficulty date: February 10, 2010
- Submitted: April 9, 2010
- Operation: General aviation
- Filed by: Korean Airlines, repair station KALY462F
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 65B903107880
- Condition: Cracked
- Location: Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) CRACKED 2 PLACES AT NR 1 ENGINE REAR MOUNT BULKHEAD WEB.  MAJOR ALTERATION ACCOMPLISHED BY REPLACING OF AFFECTED FRAME WEBS.
